# SDR SIMA20120713003

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 21,897 hours, 19,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE LEFT SIDE FORWARD LOWER FAIRING EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  RELAMPED THE LEFT SIDE FORWARD LOWER FAIRING EMERGENCY LIGHT IAW 33-50-10.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
